# SDR SWIA202164829

- Difficulty date: December 13, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS FOUND ON RH BATT RIB WS 48.30    (C CHECK RO 3/11/2022)   REMOVED AND REPLACED RIB AT RH  WS 48.30 IAW CRJ-200 SRM 51-40-11 AND 51-42-21. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
